# SDR SWAA112154

- Difficulty date: March 27, 2011
- Submitted: March 28, 2011
- Operation: Air carrier
- Aircraft: N797MX
- Make and model: Boeing 737-7H4
- Aircraft serial: 27890
- Aircraft time: 36,847 hours, 21,405 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Stiffener
- Part number: 111A24012
- Condition: Cracked
- Location: Center Wing Box
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND CENTER WING BOX SHEAR STIFFENER CRACKED AT BS 540, LBL 7.  REMOVED AND REPLACED STIFFENER PER SRM.
